# SDR USAA990863

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Part time: 41,337 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING CX3 CONV CHECK, FOUND CRACK APPROX .500 INCH IN AFT CARGO DOOR, FLAPPER DOOR CUT OUT (A/C SKIN) UPPER AFT CORNER.  REPAIRED PER TYPICAL REPAIR 52-10-01 'A' FIG 1.  (M)
